| Catalog Number |
03-2742-9 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Blood Protein Abnormal (4595)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility clinic manager (cm) reported to fresenius that a fluid leak occurred with the combiset bloodlines during a patient's hemodialysis (hd) treatment.The line that connects to the venous side of the fresenius dialyzer disengaged from the blue threaded connection.The issue occurred upon treatment initiation.Additional information was obtained during follow-up with the cm.There was no defect or damage noted to the bloodlines.There was no serious injury or required medical intervention.The patient's estimated blood loss (ebl) is approximately 100 ml.Treatment was restarted and successfully completed on a different machine with new supplies.The sample was reported to be available to be returned to the manufacturer for physical evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: plant investigation: the sample was returned to the manufacturer for physical evaluation.The sample originated from lot 23lr01191 from the product 03-2742-9.The sample was visually analyzed and the alleged problem was confirmed.A separation of the blue din connector to the venous main line was found.No solvent on the tube was observed.This kind of failure mode could be caused due to an incorrect solvent application on the component or due to a lack of solvent during the assembly of the components.A dimensional test was performed with the main venous line, the results were accepted.The blue din connector was not able to perform a dimensional test; the pin could not pass all the way through due to the blue din connector had small remaining parts of the tube.A device history record (dhr) review was performed for the involved lot of the product and there were no non-conformances, deviations or any associated rework related with the alleged failure mode during the assembly of the lot involved.All the applicable in-process and final inspection tests were found with acceptable results.
Event or Problem Description